# SDR CA140124004

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 18,743 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: 265102215
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ENGINE CHANGE THE HORSE COLLAR ASSY WAS FOUND TO BE CRACKED. TAFT IS 19041.2, CYCLES ARE 25651.  PREVIOUSLY, DURING AN INSPECTION ON THE HORSE COLLAR WAS FOUND CRACKED IN MULTIPLE LOCATIONS, LARGE CRACKS, ON NOV 21, 3013. TAFT WAS 20366.6, CYCLES WERE 25969.
